# SDR EY2R9600995

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182
- Propeller: Mcauly B2D34C214
- System (JASC): 6110 · Propeller Assembly
- Part: Guide Spring
- Part number: A3124
- Condition: Corroded
- Location: Propeller Assy
- Part time: 3,465 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUIDE SPRING FOUND CORRODED.
